MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jad.2005.02.005

Медицинская библиотека · Journal of affective disorders · 2005

Agitated dysphoria after late-onset loss of response to antidepressants: a case report.

Phelps James R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Antidepressants can sometimes cause agitation, particularly in patients with bipolar disorder, but concern about such effects is generally limited to the first weeks and months of treatment.

METHOD: Demonstration of the occurrence of agitated dysphoria after loss of response to an antidepressant following continuous administration through 7 years of euthymia; with a worsening on dose increase; and recurrence of agitation on re-exposure 1 year later; in a patient whose previous dysthymia and recurrent depressions had no recognizable manic or hypomanic features.

RESULTS

Only when the antidepressant was removed, twice, was treatment an atypical antipsychotic and lithium effective.

CONCLUSION

An antidepressant which has been effective for as long as 7 years may still carry risk of inducing agitated dysphoria, even in apparently unipolar depression. In some patients, clinical vigilance for antidepressant-induced dysphoria may be warranted for extended periods of time.

Для цитирования: Phelps James R. Agitated dysphoria after late-onset loss of response to antidepressants: a case report.. Journal of affective disorders. 2005. DOI: 10.1016/j.jad.2005.02.005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.